RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 85, Number 1, Pages 32–40 (Mi tmf5928)  

This article is cited in 1 scientific paper (total in 1 paper)

Structure of spectrum edge for multidimensional Anderson model

L. N. Grenkova, S. A. Molchanov, Yu. N. Sudarev


Abstract: The structure of the spectrum edge for the multidimensional Anderson model is studied. The limiting distribution of the $k$ highest eigenvalues is found.

Full text: PDF file (703 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 85:1, 1033–1039

Bibliographic databases:

Received: 12.03.1990

Citation: L. N. Grenkova, S. A. Molchanov, Yu. N. Sudarev, “Structure of spectrum edge for multidimensional Anderson model”, TMF, 85:1 (1990), 32–40; Theoret. and Math. Phys., 85:1 (1990), 1033–1039

Citation in format AMSBIB
\Bibitem{GreMolSud90}
\by L.~N.~Grenkova, S.~A.~Molchanov, Yu.~N.~Sudarev
\paper Structure of~spectrum edge for multidimensional Anderson model
\jour TMF
\yr 1990
\vol 85
\issue 1
\pages 32--40
\mathnet{http://mi.mathnet.ru/tmf5928}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1083950}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 85
\issue 1
\pages 1033--1039
\crossref{https://doi.org/10.1007/BF01017244}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FK88200004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5928
  • http://mi.mathnet.ru/eng/tmf/v85/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Astrauskas, S. A. Molchanov, “Limit theorems for basic states of the anderson model”, Funct. Anal. Appl., 26:4 (1992), 305–307  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:167
    Full text:53
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019